# SDR 9513149607

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND APPROXIMATELY FOUR SQUARE INCHES OF DELAMINATION ON THE RIGHT AILERON CONTROL TAB LOWER SKIN.  REMOVED AND REINSTALLED TAB IAW MM 27-10-1.  MFG. PART NUMBER 5910047-2.
